RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2007, Volume 256, Pages 148–171 (Mi tm460)  

This article is cited in 1 scientific paper (total in 1 paper)

Hyperbolicity of Periodic Solutions of Functional Differential Equations with Several Delays

N. B. Zhuravlev, A. L. Skubachevskii

Peoples Friendship University of Russia

Abstract: We study conditions for the hyperbolicity of periodic solutions to nonlinear functional differential equations in terms of the eigenvalues of the monodromy operator. The eigenvalue problem for the monodromy operator is reduced to a boundary value problem for a system of ordinary differential equations with a spectral parameter. This makes it possible to construct a characteristic function. We prove that the zeros of this function coincide with the eigenvalues of the monodromy operator and, under certain additional conditions, the multiplicity of a zero of the characteristic function coincides with the algebraic multiplicity of the corresponding eigenvalue.

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2007, 256, 136–159

Bibliographic databases:

UDC: 517.9
Received in August 2006

Citation: N. B. Zhuravlev, A. L. Skubachevskii, “Hyperbolicity of Periodic Solutions of Functional Differential Equations with Several Delays”, Dynamical systems and optimization, Collected papers. Dedicated to the 70th birthday of academician Dmitrii Viktorovich Anosov, Tr. Mat. Inst. Steklova, 256, Nauka, MAIK Nauka/Inteperiodika, M., 2007, 148–171; Proc. Steklov Inst. Math., 256 (2007), 136–159

Citation in format AMSBIB
\Bibitem{ZhuSku07}
\by N.~B.~Zhuravlev, A.~L.~Skubachevskii
\paper Hyperbolicity of Periodic Solutions of Functional Differential Equations with Several Delays
\inbook Dynamical systems and optimization
\bookinfo Collected papers. Dedicated to the 70th birthday of academician Dmitrii Viktorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 2007
\vol 256
\pages 148--171
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336898}
\zmath{https://zbmath.org/?q=an:1169.34048}
\elib{http://elibrary.ru/item.asp?id=9482613}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2007
\vol 256
\pages 136--159
\crossref{https://doi.org/10.1134/S0081543807010087}
\elib{http://elibrary.ru/item.asp?id=13535028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248342236}


Linking options:
  • http://mi.mathnet.ru/eng/tm460
  • http://mi.mathnet.ru/eng/tm/v256/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Zhuravlev, “Hyperbolicity criterion for periodic solutions of functional-differential equations with several delays”, Journal of Mathematical Sciences, 153:5 (2008), 683–709  mathnet  crossref  mathscinet  zmath  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:320
    Full text:96
    References:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020